# SDR DALA2016052404302

- Difficulty date: May 21, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 60,643 hours, 10,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CAPACITY CHECK SEAT ROWS 30-37 ON LT SIDE FAILED TEST.  REPLACED FUSE ON CHARGER ASSY, M7236.  OPS CHECKS GOOD IAW AMM 33-51.
